MathSciNet Relay Station
MathSciNet bibliographic data
MR2340172 (2008g:47091) 47H09 (47H10 47J25)
Ibaraki, Takanori; Takahashi, Wataru Weak convergence theorem for new nonexpansive mappings in Banach spaces and its applications. Taiwanese J. Math. 11 (2007), no. 3, 929–944.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement